# SDR 907204142008

- Difficulty date: April 14, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Engine: Tmeca ARRIEL1E
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part serial: NONE
- Condition: Damaged
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THIS REPORT IS THE 3RD OCCURRENCE OF SMOKE/ODOR CAUSED BY AN ELECTRICAL DISCHARGE FAULT IN THE OVERHEAD CIRCUIT BREAKER PANEL. MECHANICS REPLACED THE APPROPRIATE WIRING AND DUMMY CIRCUIT BREAKER INVOLVED IN THE INITIAL FAULT. AIRCRAFT WAS OPS CHECKED AND THEN RETURNED TO IT'S BASE.
